# SDR HALA2014121000208

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 3,258 hours, 509 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 9040001
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE LOOP "A" MALFUNCTIONED AIR-TURN , REPLACED THE FIRE LOOP DETECTOR.
